Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15147
Title: Sufficient and admissible estimators in general multivariate linear model
Authors: Ip, WC
Wong, H 
Liu, JS
Keywords: Admissibility
BLUE
General multivariate linear model
Linear sufficiency
Transformed observations
Issue Date: 2005
Publisher: Elsevier Science Bv
Source: Journal of statistical planning and inference, 2005, v. 135, no. 2, p. 371-383 How to cite?
Journal: Journal of Statistical Planning and Inference 
Abstract: The notion of linear sufficiency in general Gauss-Markov model is extended to a general multivariate linear model for any specific set of estimable functions. A general formula of the difference between the dispersion matrix of the BLUE in the original model and that in the transformed model is provided, which brings some further contributions to the theory of linear sufficiency. Moreover, a general formula of the change of BLUE due to transformation is obtained. The analysis here leads to some results, some of which are known in the literature. Besides linear sufficiency, the admissibility of a linear statistic is also extended to the multivariate case.
URI: http://hdl.handle.net/10397/15147
ISSN: 0378-3758
DOI: 10.1016/j.jspi.2004.05.005
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Sep 23, 2017

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Sep 22, 2017

Page view(s)

33
Last Week
1
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.